Loading...
Where?
Copenhagen, Dk
Lokomotivværkstedet
When?
2nd of may 2019
The doors open at 10:00 AM

About Trends & Traditions®

The theme State of Health


Trends & Traditions host, Ane Cortzen, facilitates this years event.

There will be an outstanding opportunity to find inspiration at Trends & Traditions this year with an array of compelling and stimulating guest speakers, unique niche manufacturers and international design studios on show, workshops and the latest trends from Copenhagen’s emerging underground.

All put together in an unpretentious marketplace atmosphere mixed with local ingredients bundled in the monumental 10.000 m2 of Lokomotivværkstedet.

Trends & Traditions celebrates diversity and the art of debating, especially debates that opens our eyes to new trends, design processes and product & concept development.

Trends & Traditions 2019

STARTS IN


Want to know the trends of the time?

The focus will be how architecture, design, furniture, and technology affect people’s health now and in the future.

Inspiring posts

Warm up for this years Trends & Traditions


Practical information

Informations about tickets, catering and transportation etc.


You can download a complete overview of all exhibitors here

In the overview you will be able to see places for talks, coffee, Street Food, help desk etc.

One month, the latest, after you have registered, you will receive your entrance ticket via your sign up email.

There is free catering throughout the day.

There are approx. 650 free parkingspaces at Lokomotivværkstedet. It’s not allowed to park outside the parkingspots.See map for parking here

It is also possible to park in the nearby paid parking at Fisketorvet. See directions here

If you arrive with train at Copenhagen Central Station, then you can connect with bus 34 that runs to Lokomotivværkstedet (against Bella Centeret or Vestamager) – bus stop: H.C. Ørsted Værket (Vasbygade).

The nearest bus and train station is Dybbølsbro station. See directions here

If you come from Jutland or Funen, you can book at seat on the free bus driving from/to Aarhus and Lokomotivværkstedet with stops on the way.

 

Free bus from Aarhus

Stops and pick up points for those who have booked at seat on the bus going from/to Aarhus:

6.30 AM departure from Aarhus: Thomas Jensens Allé 2, 8000 Aarhus C, by the bus parking area. See map

7.00 AM departure from Horsens: Kærgårdsvej 13, 8700 Horsens, by exit 56 Horsens V. See map

7.35 AM departure from Middelfart: Jyllandsvej 101, 5500 Middelfart, by the parking spots for larger vehicles. See map

8.35 AM departure from Odense: Svendborgvej 102, 5260 Odense S, by the bus area just before the roundabout. See map

Ca. 10.30 AM arrival at Lokomotivværkstedet.

 

There are two departures going back to Aarhus: At 5.30 PM and 8.00 PM

5.30 PM / 8.00 PM Departure from Lokomotivværkstedet to Aarhus.

7.25 PM / 9.55 PM arrival Odense: Svendborgvej 102, 5260 Odense S.

8.25 PM / 10.55 PM arrival Middelfart: at Jyllandsvej 101, 5500 Middelfart.

9.00 PM / 11.30 PM arrival Horsens: Kærgårdsvej 13, 8700 Horsens.

21.30 PM / 24.00 PM arrival Aarhus: Thomas Jensens Allé 2, 8000 Aarhus C.

Event program

Get the full overview of the days program here


Ane Cortzen
Architect, TV-host, and moderator

10:30 AM – 10:45 AM (Danish)

  15 minutes
  The main stage
Trends & Traditions host, Ane Cortzen, architect, TV-host, and moderator, will introduce the themes and set the scene for the first keynote speaker. The themes are:

Circular Economy / The future is co – or is it? / Nature back to work / Value-based technology, please
The future is co – or is it?
Future Cities are Green and Cultural.

10:45 AM – 11:15 AM (English)

  30 minutes
  The main stage - Keynote: Gianluca Racana, Director at Zaha Hadid Architects, Architect MAA.
It is important that cities connect people and are built in a sustainable way. See the amazing work of Zaha Hadid Architects, who have created everything from stadiums built of wood and airports to artistic buildings and new city areas.
Value-based technology:
Why do interior solutions have to be intelligent?

11:30 AM – 12:00 AM (English)

  30 minutes
  Sofa talk
Why is value-based technology relevant for workplaces, schools, and eldercare? Technology can seem very complicated and big data can seem incomprehensible. However, the furniture industry can learn a lot from other sectors to create tools for workplaces, schools, and eldercare. Learn from the future today. On the sofa: Digital Director at Design-People, Martin Ibsenand CEO at MSC solutions, Koen Matthijs.
Circular economy:
We must reuse and invent new materials

11:30 AM – 12:30 AM (Danish)

  60 minutes
  The main stage
The furniture industry needs to understand its responsibility and act now. This talk is facilitated by Steffen Max Høgh, CSR Director at HOLMRIS B8. The panel consists of Anders Lendager, CEO at Lendager Group, Betina Simonsen, CEO at The National HUB for Circular Economy, and Kurt Braarup Vestergaard CEO at Tripplex.
Value-based technology:
Virtual Reality (VR) vs. Quiet work life

12:30 AM – 01:00 PM (danish)

  30 minutes
  Sofa talk - facilitated by Louise Byg Kornsholm, CEO of Pej Gruppen.
VR constitutes a new artificial world already known by many gamers. In recent years, companies like Khora Virtual Reality have brought this technology into the business world by developing solutions for architects, hospitals, education (training tools/manuals) and for people with health issues. On the sofa: CEO and co-founder Simon Lajboschitz, Khora Virtual reality, Bastian Overgaard Silent Co-Creation Facilitator.
Nature back to work:
Society needs to think completely differently

12:30 AM – 01:00 PM (English)

  30 minutes
  The main stage - Keynote: architect and co-founder of Dark Matter laboratories, Indy Johar.
By now, Mr. Indy Johar should be a household name in Denmark. He has been here quite a few times because he is a master of creating a different urban life by rethinking the way we live and will live in the future. We need to think of our life, our work, our cities, and our economy in completely different ways and allocate resources from other sources.
The future is co – or is it?:
Health in 2050 - 4 future scenarios for healthcare.

02:00 PM – 02:30 PM (Danish)

  30 minutes
  Sofa talk
How do we prepare for the future and in what direction do we want the development to go? Where and what are the future possibilities for growth and welfare? The health sector is facing massive changes with the demographic development along with the quick rise of new technologies and broad structural changes. This means that it is time to consider the future. On the sofa: Project Manager, Anne Danielsen from the Danish Design Center.
Nature back to work:
Nature and health at work?

02:00 PM – 02:30 PM (English)

  30 minutes
  The main stage
We know that being surrounded by nature improves our health, so why do we continue to construct buildings without including nature both inside and outside? The panel will consist of Architect MAA, CEO, and partner at Danielsen Space Planning, Malin Meyer , Architect MAA, CEO, and partner at SLA Architects, Mette Skjold , and Architect and CEO at Jacques Ferrier Architecture, Jacques Ferrier.
Nature back to work:
We need more daylight!

03:00 PM – 03:30 PM (Danish)

  30 minutes
  Sofa talk
Lack of daylight leads to depression, health issues, and inefficiency at work – we know this for a fact. So why do we continuously design buildings without decent light and install poor lighting fixtures? The keynote speaker at this talk is Ph.D. and Architect MAA, Carlo Volf , who is involved in several healthcare projects that focus on lighting.
Circular economy:
Introduction to how Uniqlo Europe recycles.

04:00 PM – 04:30 PM (Danish)

  30 minutes
  The main stage
Uniqlo is the third largest fashion retailer in the world and have recently entered the Danish market. Uniqlo have a vast amount of knowledge about waste and the issues currently faced by the fashion industry. They are proactively developing partnerships with other industries such as the furniture and construction industries. Talk: EU Sustainability Manager at UNIQLO Europe, Maria Samoto le Dous , CEO and owner of 3XN Architects, Kasper Guldager Jensen and CSR Manager
Value-based technology:
Should we get the kids away from screens at school?

04:00 PM – 04:30 PM (Danish)

  30 minutes
  Sofa talk
Information and communications technology (ICT) is all over the place and now schoolchildren will also have to consider ICT, since the technology is being introduced in schools. But is it a considerable for children to spend even more time in front of screens? Listen to different point of views as well as learn about how one school experienced remarkable results by increasing the amount of sports and movement in the classrooms. See the panel here
The future is co – or is it?:
Will we live and work together in larger communities?

05:00 PM – 05:30 PM (English)

  30 minutes
  The main stage - Keynote: architect BA (Hons) and Partner at Foster & Partners, David Kong.
Foster & Partners is one of the world’s leading architect houses, however, they are also great innovators, engineers, film experts, and a design office that works with complex materials and constructions for NASA, Hollywood, and leading universities. Foster & Partners have designed some of the world’s most iconic buildings, including skyscrapers, museums, airports, parks, and urban areas. How do these constructions work socially and as communities?
Is the future really co?
Work life, day care – and eldercare?

06:00 PM – 06:30 PM (English)

  30 minutes
  The main stage
It has become quite popular to co-work, co-create, and socialize. We will begin to see our work life change and we will become much more flexible in our way of living. The World’s largest co-working company, WeWork, has introduced the concept ‘WE grow and WE live,’ which constitutes a new way of living, training and looking after the kids together. How does this co-working/living model fit into the Danish model and can it be implemented in eldercare? See the panel here
Meet & Greet
Danish ‘hygge,’ and lounge music.

06:00 PM – 11:00 PM

  5 hours
  Lokomotivværkstedet
We have created a space, where professionals can meet and interact across professional boundaries. A space where architects, interior designers, scenographers, purchasers, furniture designers and manufacturers can meet, discuss and form new relationships. A space where networking and knowledge-sharing blends together.

More than 160 brands


Get in contact

We’re always ready to help and answer any questions you might have.


Arne Jørgensen
aj@holmrisb8.com
+45 28 11 60 37

Jan Meyer Holmer
jmh@holmrisb8.com
+45 40 30 64 07

Jan Palsmark
jpa@holmrisb8.com
+45 40 30 74 07

Press: Thomas Wiberg
tw@holmrisb8.com
+45 28 11 60 58

  • DATE

    2nd of may 2019
  • LOCATION

    Copenhagen, Dk
  • 130 EXHIBITORS

    160 Brands
  • SPEAKERS

    26 speakers